# SDR SWIA202264794

- Difficulty date: February 17, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N108SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000401
- Aircraft time: 21,169 hours, 11,528 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: None
- Condition: Binds
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER #2 HINGE BEARING IS BINDING/RATCHETING.    (C CHECK RO 03/07/2022)   REMOVED AND REPLACED RH HORIZONTAL STABILIZER #2 HINGE BEARING, REF. EMB 175 AMM  20-10-08
